# SDR SWAA074966

- Difficulty date: October 7, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 9,503 hours, 5,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5701
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS MISSING AT RIGHT OVERWING EMERGENCY EXIT.  INSTALLED LENS PER MM.
